International Journal of Communications, Network and System Sciences

Vol.3 No.2(2010), Paper ID 1271, 4 pages

DOI:10.4236/ijcns.2010.32024

 

Efficient Adaptive Algorithms for DOA Estimation in Wireless Communications

 

J. G. ARCEO-OLAGUE, D. H. COVARRUBIAS-ROSALES, J. M. LUNA-RIVERA, A. ANGELES-VALENCIA

 

 

Copyright © 2010 J. G. ARCEO-OLAGUE, D. H. COVARRUBIAS-ROSALES, J. M. LUNA-RIVERA, A. ANGELES-VALENCIA et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. ARCEO-OLAGUE, D. COVARRUBIAS-ROSALES, J. LUNA-RIVERA and A. ANGELES-VALENCIA, "Efficient Adaptive Algorithms for DOA Estimation in Wireless Communications," International Journal of Communications, Network and System Sciences, Vol. 3 No. 2, 2010, pp. 173-176. doi: 10.4236/ijcns.2010.32024.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.